I am a 28 year old male who was diagnosed with essential tremor six years ago. Presently, I have tremors only in my right hand and thumb, but it feels like my entire body wants to move. Before, I used to get tremors on some movement, but nowadays, it is present even while at rest. I am also getting muscle twitches in my left bicep on and off. Occasionally my voice gets low and shaky, and I struggle with words. I am currently taking Bisoprolol, Amlodipine and Ramipril.
I have noticed my sense of smell is diminishing quite rapidly, though I do not have a cold or flu. I do not know if this is related, but I also have stiff upper back and neck, which gets worse in the mornings. I have nightmares which are affecting my sleep, although this could be due to my depression and anxiety. I also have post-micturition dribble, which is embarrassing. I seem to be choking on my saliva or when I have a drink on a daily basis now. Please help as my symptoms are getting worse.
Welcome to icliniq.com.
Thanks for the reply. I have booked an appointment with my general practitioner. I hope for a neurologist referral. Although it is rare, I am concerned about early onset of Parkinson's.
Welcome back to icliniq.com.
For further queries consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I just read your query and from what you have mentioned it appears that you have hypothyroidism ... I just read each one of your test results and from what it reads, it appears that you are slightly over corrected for ... Read fullCan vitamin B12 deficiency result in unbalancing while walking?
.. read your problem in detail and have not found anything abnormal in your test reports (attachment removed to protect patient identity). I am not aware what were your values before you started taking these medicine. Have you had any fall? Are you s... Read fullI have anxiety disorder and was prescribed with 5mg lorazapam. But this dosage gives poor response. Is it safe to take one more tablet?
Hello Doc, As upon my previous query you have asked for the pictures of the SQUINT eye. Attaching pictures with the case history again. My age is 29 and i have squint problem in my left eye. Basically Exotropia with a little hypotropia symptoms. I... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now